# SDR 95ZZZX1152

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8384Y
- Make and model: Piper PA-28-236
- Aircraft serial: 288111072
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION PER LYCOMING SB 518.  PHYSICAL INSPECTION OF CRIMP NUT FOUND LOOSE ON THE THERMOSTATIC BYPASS VALVE, PN 75944, PART REPLACED.
